Ssni

Status
Not open for further replies.

Heylydiabear

New member
Joined
Sep 21, 2013
Messages
2
Diagnosis
04/2013
Country
US
State
Wisconsin
I tried Cymbalta at the lowest dose and after 30 daysI was suicidal and could barely get off the couch. All of my muscle aches and pains were gone. My Psychiatrist had me stop taking the pills safely before my next Rheuemotology appointment.When I went to this appointmentmy Md agreed with the psychiatrist. I take Cymbalta, Wellbutrin,Piroxicam, Gabapentin, Cyclobenzaprine as needed, and Hydroxychloroquine. I am now having lower/backpain when I walk my son in his stroller. I have no energy. What should I do.
 

Heylydiabear

New member
Joined
Sep 21, 2013
Messages
2
Diagnosis
04/2013
Country
US
State
Wisconsin
I did not mean to say I take Cymbalta, I meant to say Celexa.
 

FiGhTn4LiFe

Active member
Joined
Sep 12, 2013
Messages
44
Diagnosis
09/2006
Country
US
State
PA
When I take more than one SRI ot SNRI, I too get exremely emotional and depressed. I just switched from Pristiq to Cymbalta and so far so good. Wasn't so sure about the idea but it seems to be going well so far. The pins and needles in my back are gone and my pain level may be slightly lower. I did feel a little slow mentally for the first week or so but that has cleared up now. It took a while for my docs to realize I needed less as oppossed to their more. Just a suggestion that worked for me. Hope you feel better soon!
 

Trellum

Legendary member
Joined
Jul 17, 2013
Messages
1,788
Reason
DX FIBRO
Diagnosis
04/2011
Country
NL
State
NL
Sadly most meds have side effects, what you need to do is to have a really serious talk with your doc and tell him your problem. You need to experiment a lot in order to find a medication that works well for you, and that it doesn't cause you such a symptoms. Truth is... some medications do more harm than good. I was taking a medication I beleived to be safe, I trusted my doctor... but I had to stop taking it because it was causing my hair to fall out! My best friend now is the internet...
 
Status
Not open for further replies.
Top